# SDR JBXA03003

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N592
- Make and model: Cndair CL6002B19
- Aircraft time: 5,320 hours, 3,908 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FLIGHT 5132, NLG DOOR OPEN MESSAGE ON AFTER GEAR RETRACTION ON TAKEOFF.  AIRCRAFT RETURNED TO GATE, MAINTENANCE FOUND DOOR CONTROL SWITCH IN OPEN POSITION.  INSPECTED AND OPERATED DOOR SEVERAL TIMES USING SWITCH, OPS CHECK GOOD.  NO DEFECTS NOTED IAW AMM 32-20-00.
